# SDR DALA2019061403572

- Difficulty date: June 11, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 63,416 hours, 25,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5437284) DURING INSPECTION FOUND INOPERATIVE CABIN EMERGENCY LIGHTS INOP BETWEEN ROWS 19 AND 22. REPLACED POWER SUPPLY BATTERY PACK.
